# SDR UPS96220200

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 705-713
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON INNER SKIN AT BS 705 TO 713, RBL 27 WL 153 UNDER RIGHT HAND WATER SEPARATOR.  MECHANICALLY REMOVED CORROSION, REWORK OUT OF LIMITS IAW SRM 53-10-01 AND 53-30-01.  REPAIRED SKIN STA 705 TO 713 RBL 27, WL 153, IAW SRM 53-30-03.
